# SDR RAAA99E8009

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.107, FOUND FS 853 FRAME DOULBER DAMAGED AT STR 29 DUE DOOR HANDLE STRIKES.  REPLACED DOUBLER PER SRM 51-2-12.  M-54 NR 539.
